# SDR SIMA20210301003

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,273 hours, 36,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING PANEL EMERGENCY LIGHT INOP-C/A-UPON FURTHER INVESTIGATION FOUND BROKEN WIRE INSIDE LIGHT HOUSING. RAR WIRE TERMINAL ON LH OVERWING EMERGENCY LIGHT IAW EMB 140 SWPM 20-21-00. PERFORMED EMERGENCY LIGHTING OPC IAW EMB 140 AMM 33-50-00. OPC GOOD.
